# SDR SWAA2023041815594

- Difficulty date: March 10, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 51,516 hours, 31,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY - RAIL HAS CORROSION LBL 3 BS 727+9.5; BS 727+12.75; BS 767+5.<[01] VERIFIED APLICABILITY SRM 53-60-53-0I-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE;[02] COMPLETED STEPS 1-3.  OK TO APPLY CHEMICAL CONVERSION COATING AND PRIMER.;[03] VERIFIED CORECTIVE ACTION 1 AND MEASUREMENT TABLE AND STEPS 1-3.;[04] VERIFIE CORRECTIVE ACTION 2.;[05] APPLIED CHEMICAL CONVERSION COATING AND PRIMER PER SRM#53-00-53-1A-2 STEPS 2.E.(1)-(2);[06] VERIFIED CORRECTIVE ACTION ITEMS AND MEASUREMENT FIELDS; CARD COMPLETE.
